skin-hair-icon
Having itching continuous after hostel l
My brother is having Too much itching was there. After coming from hostel. It was heavy and rashes like small wounds came in hand.. Please suggest us what we have to do. We have given lavetam tablet. But no result. Please I am afriding pls tell us how to go ahead
124 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Your brother could have contracted some infection from the hostel.
Next Steps
Please visit clinic personally for proper treatment or show him to a nearby Dermatologist personally.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
kindly send pictures of affected area for accurate diagnosis.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.